# SDR SWAA2021052642637

- Difficulty date: April 15, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT BLKD GUSSET CRACKED AT STR19RH BS 500D RBL 60' / REMOVED CRACKED GASSET STA 500D STR 19 R/H RBL60 AND INSTALLED NEW GUSSET ALL IAW SRM 51-40-02-0G-0 AND DWG # 143A7902-REV- APPLIED CIC IAW AMM 51-21-91-620-802. ATAG #48797
